A geometric approach to the almost convexity and growth of some nilpotent groups

Michael Shapiro

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)601-624
Number of pages24
JournalMathematische Annalen
Volume285
Issue number4
DOIs
Publication statusPublished - 1 Dec 1989

Cite this

A geometric approach to the almost convexity and growth of some nilpotent groups. / Shapiro, Michael.

In: Mathematische Annalen, Vol. 285, No. 4, 01.12.1989, p. 601-624.

Research output: Contribution to journalArticle

@article{8a4d4b43581b4182b3bce06d42bf244d,
title = "A geometric approach to the almost convexity and growth of some nilpotent groups",
author = "Michael Shapiro",
year = "1989",
month = "12",
day = "1",
doi = "10.1007/BF01452050",
language = "English",
volume = "285",
pages = "601--624",
journal = "Mathematische Annalen",
issn = "0025-5831",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - A geometric approach to the almost convexity and growth of some nilpotent groups

AU - Shapiro, Michael

PY - 1989/12/1

Y1 - 1989/12/1

U2 - 10.1007/BF01452050

DO - 10.1007/BF01452050

M3 - Article

VL - 285

SP - 601

EP - 624

JO - Mathematische Annalen

JF - Mathematische Annalen

SN - 0025-5831

IS - 4

ER -